MAUDE Adverse Event Report: MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU

MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Model Number DM0011FAA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a ventriculoperitoneal shunt procedure, while using the midas disposable cranial perforator, the surgeon alleged that the perforator caused damage to the brain.The event occurred during drilling.It was also noted that the perforator was used with the motor and attachment combination (motor and attachment).There was an associated procedure delay of approximately one to two hours.Additional information was received stating that the patient was reported to be in good condition after the operation, and no fragments remained inside the patient.The user indicated that the perforator penetrated the bone but did not stop.The malfunction occurred on the first hole.Additional information was received stating that the customer confirmed no additional malfunctions were identified with the perforator, motor, or attachment.It was reported there was no patient impact, and the patient is recovering without complications.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: em800, serial/lot #: (b)(6), udi#: (b)(4); product id: mr8-ad03, serial/lot #: (b)(6), udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis: evaluation determined easydrill worked as expected and had no malfunctions.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EASYDRILL PERFORATOR
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Manufacturer (Section D)
MICROMAR INDUSTRIA E COMERCIO LTDA
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -390
BR  09980-390
Manufacturer (Section G)
MICROMAR INDUSTRIA E COMERCIO LTDA
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -390
BR   09980-390
Manufacturer Contact
natalia matos
cnpj: 53.168.142/0001-29
av. marginal ao corrego da s
sao paulo,sp 09980--39
BR   09980-39
22713209
MDR Report Key23702208
Report Number1625507-2025-02361
Device Sequence Number10628667
Product Code HBF
UDI-Device Identifier07898959543616
UDI-Public(01)07898959543616(17)281219(10)3494/24
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDM0011FAA
Device Catalogue NumberDM0011FAA
Device Lot Number3494/24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown